# SDR ASOA2013010202732

- Difficulty date: December 4, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,261 hours, 16,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310.00 CORRODED AT STGR 27.  REMOVED CORROSION IAW SRM 51-21-06-001-01-A01.  DAMAGE NOT WITHIN LIMITS OF SRM 53-21-06-101-002-A01.   COMPLIED WITH REO 670-53-21-914.
